On growth of meromorphic solutions of some kind of non-homogeneous linear difference equations  

On growth of meromorphic solutions of some kind of non-homogeneous linear difference equations

在线阅读下载全文

作  者:ZHENG Xiu-Min ZHOU Yan-Ping 

机构地区:[1]Institute of Mathematics and Information Science, Jiangxi Normal University

出  处:《Applied Mathematics(A Journal of Chinese Universities)》2019年第4期436-445,共10页高校应用数学学报(英文版)(B辑)

基  金:Supported by the National Natural Science Foundation of China(No.11761035);the Natural Science Foundation of Jiangxi Province in China(No.20171BAB201002)

摘  要:In this paper,we investigate the growth of meromorphic solutions of some kind of non-homogeneous linear difference equations with special meromorphic coefficients.When there are more than one coefficient having the same maximal order and the same maximal type,the estimates on the lower bound of the order of meromorphic solutions of the involved equations are obtained.Meanwhile,the above estimates are sharpened by combining the relative results of the corresponding homogeneous linear difference equations.In this paper, we investigate the growth of meromorphic solutions of some kind of non-homogeneous linear difference equations with special meromorphic coefficients. When there are more than one coefficient having the same maximal order and the same maximal type, the estimates on the lower bound of the order of meromorphic solutions of the involved equations are obtained. Meanwhile, the above estimates are sharpened by combining the relative results of the corresponding homogeneous linear difference equations.

关 键 词:Complex LINEAR DIFFERENCE EQUATION MEROMORPHIC solution order 

分 类 号:O17[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象